# SDR ASMF200608007

- Difficulty date: August 12, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737*
- Aircraft serial: 30283
- Aircraft time: 13,039 hours, 8,854 cycles
- System (JASC): 3443 · Doppler System
- Part: Transceiver
- Part number: 8221710001
- Part serial: 16361P
- Condition: Failed
- Location: Radar
- Part time: 1,061 hours, 606 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RADAR FAILURE. RADAR TRANSCEIVER WAS REPLACED IAW MM 34-43-41, TESTED CORRECT. AIRCRAFT WAS REFUEL.
